Volume 167

On the homology of algebras of Whitney functions over subanalytic sets

Pages 1-52 by Jean-Paul Brasselet, Markus J. Pflaum | From volume 167-1

Higher composition laws IV: The parametrization of quintic rings

Pages 53-94 by Manjul Bhargava | From volume 167-1

The classification of $p$-compact groups for $p$ odd

Pages 95-210 by Kasper K. S. Andersen, Jesper Grodal, Jesper M. Møller, Antonio Viruel | From volume 167-1

The Calabi-Yau conjectures for embedded surfaces

Pages 211-243 by Tobias H. Colding, William P. Minicozzi II | From volume 167-1

Derived equivalences for symmetric groups and $\mathfrak{s}\mathfrak{l}_2$-categorification

Pages 245-298 by Joseph Chuang, Raphaël Rouquier | From volume 167-1

On the regularity of reflector antennas

Pages 299-323 by Luis Caffarelli, Cristian Gutiérrez, Qingbo Huang | From volume 167-1

Existence and minimizing properties of retrograde orbits to the three-body problem with various choices of masses

Pages 325-348 by Kuo-Chang Chen | From volume 167-2

Toward a theory of rank one attractors

Pages 349-480 by Qiudong Wang, Lai-Sang Young | From volume 167-2

The primes contain arbitrarily long arithmetic progressions

Pages 481-547 by Ben Green, Terence Tao | From volume 167-2

Cyclic homology, cdh-cohomology and negative $K$-theory

Pages 549-573 by Guillermo Cortiñas, Christian Haesemeyer, Marco Schlichting, Charles Weibel | From volume 167-2

The Poincaré inequality is an open ended condition

Pages 575-599 by Stephen Keith, Xiao Zhong | From volume 167-2

Growth and generation in $\mathrm{SL}_2(\mathbb{Z}/p \mathbb{Z})$

Pages 601-623 by Harald A. Helfgott | From volume 167-2

Uniform expansion bounds for Cayley graphs of $\mathrm{SL}_2(F_p)$

Pages 625-642 by Jean Bourgain, Alex Gamburd | From volume 167-2

Almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents

Pages 643-680 by Marcelo Viana | From volume 167-2

The topological classification of minimal surfaces in $\mathbb R^3$

Pages 681-700 by Charles Frohman, William H. Meeks III | From volume 167-3

A shape theorem for the spread of an infection

Pages 701-766 by Harry Kesten, Vladas Sidoravicius | From volume 167-3

Global well-posedness and scattering for the energy-critical Schrödinger equation in $\mathbb R^3$

Pages 767-865 by James Colliander, Markus Keel, Gigiola Staffilani, Hideo Takaoka, Terence Tao | From volume 167-3

Mirror symmetry for weighted projective planes and their noncommutative deformations

Pages 867-943 by Denis Auroux, Ludmil Katzarkov, Dmitri Orlov | From volume 167-3

Localization of modules for a semisimple Lie algebra in prime characteristic (with an Appendix by R. Bezrukavnikov and S. Riche: Computation for sl(3))

Pages 945-991 by Simon Riche, Ivan Mirković, Dmitriy Rumynin, Roman Bezrukavnikov | From volume 167-3

Boundary regularity for the Monge–Ampère and affine maximal surface equations

Pages 993-1028 by Neil S. Trudinger, Xu-Jia Wang | From volume 167-3

On the classification problem for nuclear $C^\ast$-algebras

Pages 1029-1044 by Andrew S. Toms | From volume 167-3

An 8-dimensional nonformal, simply connected, symplectic manifold

Pages 1045-1054 by Marisa Fernández, Vicente Muñoz | From volume 167-3

Dimension and rank for mapping class groups

Pages 1055-1077 by Jason A. Behrstock, Yair N. Minsky | From volume 167-3

Manifolds with positive curvature operators are space forms

Pages 1079-1097 by Christoph Böhm, Burkhard Wilking | From volume 167-3

A generic property of families of Lagrangian systems

Pages 1099-1108 by Patrick Bernard, Gonzalo Contreras | From volume 167-3

On the zeros of cosine polynomials: solution to a problem of Littlewood

Pages 1109-1117 by Peter Borwein, Tamás Erdélyi, Ron Ferguson, Richard Lockhart | From volume 167-3